# SDR FDEA202210112551

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug 600N
- Aircraft serial: 48801
- Aircraft time: 86,625 hours, 16,448 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pushrod
- Part number: ACG7023503
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, J, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT RETRACT. HAD 2 RED  LIGHTS AND COULD HERE THE AIRFLOW NOISE FROM THE  DOWN NOSE GEAR. DID WRY AND GOT 4 GREEN DOWN.  RETURNED TO TPA AND DID NOT DECLARE AN EMERGENCY  BECAUSE AFTER THE GEAR WAS DOWN ALL WAS NORMAL.   DE-SERVICED AND REMOVED NLG STRUT PISTON. REMOVED  NLG STRUT ORIFICE TUBE NUT AND REMOVED DIAPHRAGM TUBE REF MD-11 32-21-01-8. STILL REQUIRES STRUT  SEAL INSTALLATIONS. REMOVED AND REPLACED BENT  PUSHROD ON GROUND SENSING BRACKET.
